MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA

MEDOS INTERNATIONAL SàRL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA
Catalog Number 242400
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).(b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that while they were checking at the hospital the laparoscopy set for 3 surgeries that are scheduled for (b)(6) 2019.They saw the error message "invalid sensor id error 0128" and "no hsync lock error 0129" on the ccu display with no image or video on the monitor.This cause the tck1 hd camera head, c-mount to stopped working.No patient consequence and no surgical delay was reported.No additional information was provided.Additional information provided by the affiliate reported a demo/standby camera head was provided to the hospital so additional procedures could take place.The affiliate also reported that an alternative device was not readily available and the failure was noted prior to any procedure.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: h3, h6: investigation summary: the complaint device was received at the service center and evaluated.During evaluation, the device was found to be not working, therefore this complaint can be confirmed.The device was deemed non-repairable and hence it will be exchanged/replaced.With the available information, we cannot determine the root cause of the reported problem.No nonconformances were identified for this part-serial number combination.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TCK1 HD CAMERA HEAD
Common Device Name
ENDOSCOPIC VIDEO CAMERA
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9169184
Report Number1221934-2019-58872
Device Sequence Number2383771
Product Code FWF
UDI-Device Identifier10886705026258
UDI-Public10886705026258
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2019
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date11/05/2019
Patient Sequence Number1